# SDR R61A2021053000459

- Difficulty date: May 13, 2021
- Submitted: May 30, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: BS1705301120001
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT LH POST OF AVIONIC RACK AT FR 04.  AFT L/H POST OF AVIONIC RACK AT FR 04, WORK HAS BEEN CARRIED OUT UNDER TASK CARD 170EO-53-12-00
